# SDR GAIA00496

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC, FOUND FRAME ATTACH ANGLE CRACKED BS 620, AFT SIDE OF CUSP, REF NR 20854.  REMOVED AND REPLACED CRACKED CUSP TO FRAME ATTACH ANGLE IAW B727 SRM 51-20-1 AND 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
